# SDR AALA202407056384

- Difficulty date: June 29, 2024
- Submitted: July 5, 2024
- Operation: Air carrier
- Aircraft: N658AW
- Make and model: Airbus A320-232
- Aircraft serial: 1110
- Aircraft time: 79,762 hours, 32,646 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Part number: DHE1141
- Condition: False Indication
- Location: Rt Aft Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: RIGHT HAND AFT PASSENGER COMPARTMENT EMERGENCY EXIT ECAM FAULT MESSAGE.   MAINTENANCE REPLACED THE RIGHT HAND AFT OVERWING EMERGENCY EXIT PROXIMITY DETECTOR SWITCH AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 52-73-11.
